# SDR R61A2018050100548

- Difficulty date: April 10, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON WASTE SERVICE DOOR.  THE DOOR WAS REMOVED AND REPLACED IAW SRM 53-03-60.
